| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, it was reported that there was a battery issue.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that it was known the battery had a defect because when unit unplugged from wall the device powers off.The battery had been installed in the instrument since (b)(6) 2024.The lot number of the battery removed from the instrument was 0012054975.
Additional Manufacturer Narrative
Device evaluation summary :the reported battery issue was verified during service.The issue was resolved by replacing the battery x.Post repair testing was performed per specifications.Note: the instrument was serviced/analyzed in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.